Medicine change One week on!

I went to the GP's today to get my medicine changed for my repeat prescriptions and ask about the way it is affecting me to date. Plus how the leaflet on my new heart tablets has a few pointers to not using with 3 of the medicines I also take?

I now have more painful joints than before.

My Left ankle has swollen.

My chest is sore when breathing.

The sudden sharp chest pain that woke me in bed?

Muscles cramping.

Sudden tremors in the hands.

The headache that has not gone away for a week?

His first words were "Did the specialist say that you may have a a reaction?" when replied that he did say I may feel unwell for a fortnight? He did say that "I can stop taking them but they do not take anyone off a change that a hospital consultant has made!" He did explain the reason for the change and remarked it does make sense, but if it goes past the fortnight you must speak to his secretary and get an earlier meeting with them as you may need to go on something else? He went on to check my O2 at rest and the BP was fine which seemed to confuse him as to why I am getting this headache? Apparently the 3 other medicines are flagged as a caution! So just need to keep an eye on the reactions if they get worse?

So it finished up with me not happy with the way I am feeling but have got to give it a try at least for another week?

I was given the prescriptions with the new style inhaler and tablets. In the chemist we wobble and off home for a coffee to find the inhaler was the wrong one! So onto the phone to find I need another prescription but as he is now off cannot do it until the next day? It cannot be only me that has hassle like this is it?

Be Well

12 Replies

  • Its not am sorry to hear trouble ya having ... I had same with my meds the nearly killed me

    Still not well myself defo know how ya feeling .. be that accectable risk stuff

    What might be acceptable for them might not what we would think is accecptable as patients

    Hope ya start feeling better soon fella

  • Thanks m8 me too

  • Oh offcut poor you. If you can't cope with it ring your Consultants Secretary, I did recently when my symptoms worsened and had an earlier appt. given to me.

    Yes I have had trouble with my prescriptions. I was given one for Spiriva inhaler and capsules, as I was ill my husband collected it came back with capsules only. Next prescription they only gave me one pack of capsules not two as requested.

    Here's hoping your reactions settle down. Suzy

  • Me too! thanks

  • A very productive day then Offcut. No, not just you that has this hassle. I worked for the local council for a couple of years I found a lot of very stupid practices implemented without much thought to the recipient. At least the woman was pleasant. Hope everything improves all around for you and you get your script okay tomorrow. More importantly that it works. Sorry, answered both posts together! Take care Offcut.

  • NP I got what you menat :)

  • Just a reply on the left ankle swollen. Mine has been like that since last summer...I was straight off to the Gps and I never go! he said it wasn't water it was fat! It is on the inner side & I think it is because when I am sitting I tuck it under me. It hasn't got any worse . Hope things improve quick!


  • Mine is on both knuckles on the ankle?

  • Oh dear Offcut, I do hope things will improve for you but don't you just love it when doctors/consultants all prescribe things to help that just make you feel worse?! It is not they who are suffering ill effects, but you! I get so cross as Pete has been given medication too that does not go well with say his pred for example. He does tend to take it, see how things go and then stop it if not happy. I do feel for you and wish you well. Get straight onto your consultant though if not happy with how things are.

    You are definitely not the only one to suffer all the hassle but it is something you can do without.

    Take care xxxxx

  • My O2 stats are up but I am still SOB and my heart rate is higher and peaking at over 150 bpm! :(

  • My mate went for her yearly test today the GP has been told to take anyone off Spiriva if they have hart problems she said he told her all GP's have had a letter

  • I am on Seretide is it the same? And the answer I have found is no it is Fluticasone but Spiriva has been know to be a problem with porrly heart people for some time?

You may also like...